# SDR DALA2019071704284

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 62,037 hours, 28,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3264 CLOSED LOG 5930675. FLT/CHK MTC MIA 16JUL19. 17CDE EMERGENCY LIGHT ASSY IS LOOSE. ADJUSTED 17CDE EMERGENCY LIGHT ASSY - OPS CKS GOOD.
